# SDR AWXA9500388

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND INTERCOSTAL DOUBLER STRAP CRACKED, BS 1681 RBL 12.  REMOVED, FABRICATED AND INSTALLED STRAP PER SRM 51-10-00 AND SRM 51-40-02.  (M)
